# SDR SWAA2021061776938

- Difficulty date: May 12, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 674
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FWD FASTENER HOLE OF ADF #1 ANTENNA ; CORROSION ON ACFT SKIN AROUND FWD ; CENTER; FASTENER HOLE; OF ADF #1 ANTENNA BS 674; RBL 4; WL 308 / COMPLETED STEPS 4-8; COMPLETED AMT STEPS OF 21-153-01387-WIP1 (N732 - ATS(PAE) - REPAIR - FUSELAGE CROWN SKIN BLENDS AT ADF NO. 1 ANTENNA ATTACHMENT HOLES) [TTG8Q0056EMG].; STEP 12 FOD PROTECTION REMOVED. AREA CLEANED.
